# SDR GUUA93932061810A

- Difficulty date: June 18, 2010
- Submitted: June 21, 2010
- Operation: Air carrier
- Aircraft: N82539
- Make and model: Beech 1900D
- Aircraft serial: UE168
- Aircraft time: 30,480 hours, 39,475 cycles
- Engine: Pwa PT6A67D
- System (JASC): 3210 · Main Landing Gear
- Part: Landing Gear
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF HAD TO USE DOWNLOCK TO RAISE LANDING GEAR.  CHECKED RT SAFETY SWITCH AND LANDING GEAR CONNECTOR FOR SECURITY NO DEFECTS NOTED OPS CK NORMAL.
